# SDR SWAA2021100417812

- Difficulty date: September 13, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 33,104 hours, 20,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHIELD SUPPORT AT B.S. 767-787; R.B.L. 22; W.L. 154. ; / [01] REMOVED ACB FWD SHIELD BS767-787 RBL22 WL154 PER SRM 51-40-02; [02] REMOVED ACB FWD SHIELD BS767-787 RBL22 WL154 PER SRM 51-40-02; [03] PART HAS NO ALLOWABLE DAMAGE LIMITS ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0; PARAGRAPH 9.C; [04] PART HAS NO ALLOWABLE DAMAGE LIMITS ON SRM; REPAIR BY REPLACEMENT PER SRM 51-10-02-0G-0; PARAGRAPH 9.C; [05] RECEIVED NEW ACB FWD SHIELD BS767-BS787 P/N 146A8127U12ATATSMRO LOT# 1467562; LOCATED AND DRILLED HOLES IAW SRM 51-40-05-0G-0 GENERAL - FASTENER HOLE SIZES AND DWG146A0081 REV:-A; [06] RECEIVED NEW ACB FWD SHIELD BS767-BS787 P/N 146A8127U12ATATSMRO LOT# 1467562; LOCATED AND DRILLED HOLES IAW SRM 51-40-05-0G-0 GENERAL - FASTENER HOLE SIZES AND DWG 146A0081 REV:-A; [07] VERIFIED AFT CARGO BAY FWD DOOR SHIELD BS767 - BS787 DRILLED PER SRM 51-40-05-0G-0 AND DWG 146A0081 REV:-A .; [08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW AMM 51-00-58/201 AND SRM 51-20-01-OG-0; [09] OK TO INSTALL; [10] OK TO INSTALL GIVEN.; [11] INSTALLED A NEW AFT CARGO BAY SHIELD SUPPORT AT BS767-787 RBL22 WL154 IAW SRM 51-40-02 AND DWG 146A0081; [12] INSPECTION COMPLETE; [13] INSPECTION COMPLETE
